# SDR DHL2001705522

- Difficulty date: April 19, 2001
- Submitted: May 6, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- CORROSION & CRACKED FLOOR SUPPORT AFT BAGGAGE COMPART LBL22 STA 1012-1027. REMOVED AND REPLACED  FLOOR SUPPORT RUNNER FROM STA 960 TO STA 1027 LBL22 IAW B727 SRM 51-30-2.
